# SDR AWXA9900256

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND NR 3 WEB RIGHT WING HAS 9 CRACK OUTBD FROM END OF AILERON.  REMOVED CRACKED WEB.  FABRICATED WEB 2024-T3 .032.  TREATED, PRIMED, AND INSTALLED WEB IAW SRM 51-10-2 AND 51-30-2.
